# SDR AALA200802497A

- Difficulty date: November 9, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 25,165 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLASHLIGHT AT LEFT NUMBER ONE DOOR INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT LEFT NUBMER ONE DOOR. SYSTEM GROUND CHECKED NORMAL OPERATION.
